# SDR CALA0200577

- Difficulty date: December 9, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 46,018 hours, 22,040 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN LONGERON 2R AT STA 1418. A REPAIR WAS PERFORMED IAW ECRA 5311-01132.
